# SDR SWAA2020092416076

- Difficulty date: September 14, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT FWD SERVICE DOOR ONLY ILLUMINATES FOR A FEW SECONDS.  REMOVED AND INSTALLED NEW.  PERFORMED A GOOD INSTALLATION TEST OF THE M01674 BATTERY PACK, PER AMM 33-51-06-960-805.
